# SDR ABXA20180217017

- Difficulty date: February 17, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 84,504 hours, 27,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T80082
- Condition: Corroded
- Location: Bs 1395-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE ANGLE AT THE LOWER SILL OF THE BULK CARGO DOOR. THE ANGLE WAS REPLACED. AIRPLANE WAS GROUNDED.
